MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBECF7.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBECF7.5; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048873
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Part number reported, 5-10115 et tube,cf,7.5, is not being manufactured currently, however, another part number from the same family (p/n 00001-14 l/n 3178091) was used for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: 125 samples were taken from the current production; the samples were visually inspected, and issue reported "leak - gas leak - other" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "the cuff is leaking.The cuff's walls stick together after intubation".Unknown when issue was first identified.Patient condition unknown at time of report.Attempts to customer for additional information has been unsuccessful.

Brand Name
HUDSON ET TUBECF7.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key13026239
Report Number3003898360-2021-01088
Device Sequence Number11204128
Product Code BTR
UDI-Device Identifier14026704616524
UDI-Public14026704616524
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/16/2026
Device Model NumberIPN048873
Device Catalogue Number5-10115
Device Lot Number73B2100582
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2021
Initial Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown